# SDR CALA9801770

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 344, RBL 65 TO LBL 65.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-30-2, 53-10-2, 53-10-8, FIGURE 9, AND MM 51-20-12.
